# SDR JR2R2011060200229

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,609 hours, 38,588 cycles
- Engine: Pwa PW123
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 85411800007
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EXHAUST OUTLET SHROUD ASSY INNER LINER CRACKED.
